# SDR HEEA967217

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Sticking
- Location: M/R Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTARY ACTUATOR NOT RELEASING INTERMITTENTLY.
